Jump to content
CrazyBoards.org

Does any of this sound familiar or is it just me?


Recommended Posts

Please delete. I have decided that I wasn't as clear as I needed to be and did not word this properly so it ended up sounding very confusing because so many things were crammed into a very lengthy post. I apologize for the inconveniece. Thank you so much.

Edited by bluebird50
Link to comment
Share on other sites

Correlation is not causation.

 

Your situation is really of a complexity that you need to talk it over with your pdoc, and tdoc, especially for the dreams, if they are disturbing you. We don't have the capacity to make diagnoses anyway, and we would get into trouble if we did so.

 

I really don't think benadryl is causing your breathing problems. Anything's possible, I don't deny that. But I think in this case, it is not very likely.

 

If you are worried about benadryl, talk to your pdoc. If you believe that you have sleep apnea, go to your gdoc to ask for a workup. And if you are continuing to use Benadryl, in spite of your concerns, don't take anymore. Whether you still were or not was unclear to me.

Link to comment
Share on other sites

I agree that this is something important to bring up with your doc.  If you are currently taking psych medications, then it is important that they are safe to take with OTC antihistamines and cold medicines, like NyQuil.  Plus, there might be ways of treating your anxiety through therapy or more effective medications.

Link to comment
Share on other sites

Been there done that although it was more of a self destructive impulse than anxiety and as such I've read up on this stuff. Something you really should do as this can be really damaging

Also simply because i know about this i does not make me any kind of health professional

Only some of the effects your talking about have to do with histamine. Im sure the sedation helps calm you down however the sedating effects are gone in less than a week. also these drugs usually have a short half life and are mostly out of your system before you wake up. Probably why you have morning anxiety

What i suspect is more prominent is that dipahydramine (benadryl) and doccylamine succinate as well as dextro-methamorphan(nyquil) affect dopamine seratonin and im not sure about norepinephrine. But they differ from psych meds in having a faster onset of effect so like a ssri or alot of drugs they would help with anxiety but in a short and unreliable way

The changes in neuro transmiters would probably explain your dreams

As for the odd symptoms before falling asleep i dont know

As nice as this sounds you should be very careful your body adjust to these medications very fast But higher doses can have dangerous side effects and become psychedelic and cause more mental damage than good

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...